# SDR FDEA201109103820

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT PRESSURE DECK UPON REMOVAL FOUND TEE ANGLE CORRODED BS 1720 LBL-50  REMOVED TEE ANGLE FOR ACCESS TO CORROSION,  PER SRM 51-40-02.   REMOVED CORROSION PER SRM 51-10-02.  FOUND OUT OF LIMITS PER SRM 53-80-05, DETAIL 9, P.109.  LOCATED AND DRILLED NEW TEE PER SRM 51-40-05. INSTALLED TEE ANGLE PER SRM 51-40-02 AND DRAWING 146N8722.  MAJOR REPAIR.
